# SDR AALA202301036130

- Difficulty date: January 2, 2023
- Submitted: January 3, 2023
- Operation: Air carrier
- Aircraft: N906NN
- Make and model: Boeing 737823
- Aircraft serial: 31155
- Aircraft time: 29,960 hours, 12,677 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Seat 29c
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 29C EMERGENCY LIGHT DETACHED. REMOVED AND REPLACED ESCAPE PATH LIGHT ASSEMBLY AT SEAT 29C PER AMM 33-51-11.
